By the same authors

From the same journal

Inhomogeneous dual Diophantine approximation on affine subspaces

Research output: Contribution to journalArticlepeer-review

Author(s)

Department/unit(s)

Publication details

JournalInternational Mathematics Research Notices
DateAccepted/In press - 15 May 2018
DateE-pub ahead of print - 11 Jun 2018
DatePublished (current) - Jun 2020
Issue number12
Volume2020
Number of pages28
Pages (from-to)3582–3613
Early online date11/06/18
Original languageEnglish

Bibliographical note

© The Author(s) 2018. Published by Oxford University Press. All rights reserved.

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations